MathSciNet Relay Station
MathSciNet bibliographic data
MR1401763 47H04 (47H10 54C60)
Ben-El-Mechaiekh, H.; Kryszewski, W. Equilibria of set-valued maps on nonconvex domains. Trans. Amer. Math. Soc. 349 (1997), no. 10, 4159–4179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement